# SDR SWAA2020102024405

- Difficulty date: October 16, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 41,687 hours, 25,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AFT EMERGENCY BATTERY PACK INOPERABLE.  REMOVED AND REPLACED LT AFT EMERGENCY BATTERY PACK, IAW 737 AMM 33-51-51.  OPERATIONS CHECK GOOD.
